# SDR DL767992192

- Difficulty date: October 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N107DL
- Make and model: Boeing 767232
- Aircraft serial: 22219
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 17014110CR0720S
- Condition: Leaking
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE, UNABLE TO RETRACT LT MAIN LANDING GEAR.  RETRACTION OF OTHER GEAR NORMAL.  WITH HANDLE IN UP MODE, HAD GREEN LT MAIN LIGHT AND AMBER GEAR LIGHT AND AMBER DOOR LIGHT.  EICAS GEAR DISAGREE AND GEAR DOOR MSG'S.  FOUND LT GEAR LEVELING CYLINDER RETURN LINE LEAKING.        REPLACED LINE.  LEAK CHECKED SATISFACTORY.  RESET FUSE PER M/M 32-32-19-4-00.
